# SDR UALA2012111206507

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 47,725 hours, 18,862 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Stowage Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MICROPHONE INOPERATIVE.   SWAPPED F/O AND 2ND OBS O2 BOX   F/O O2 MASK MICROPHONE OPS CHECKED GOOD.
